An alternative model of pro-cyclical absenteeism

Kaivanto, K (1997) An alternative model of pro-cyclical absenteeism. Economics Letters, 54 (1). pp. 29-34. ISSN 0165-1765

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Departments: Lancaster University Management School > Economics
ID Code: 44125
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:10
Refereed?: No
Published?: Published
Last Modified: 01 Jan 2020 07:25

Actions (login required)

View Item View Item